Kim, Aeran (2016) The Hamiltonian Operator and Euler Polynomials. Physical Science International Journal, 11 (4). pp. 1-7. ISSN 23480130
Kim1142016PSIJ27970.pdf - Published Version
Download (422kB)
Official URL: https://doi.org/10.9734/PSIJ/2016/27970
Abstract
In this paper we obtain some identities related to the Hamiltonian operator composed with momentum and position operators and Euler polynomials and confirm these properties through examples.
| Item Type: | Article |
|---|---|
| Subjects: | Librbary Digital > Physics and Astronomy |
| Depositing User: | Unnamed user with email support@librbarydigit.com |
| Date Deposited: | 10 Jun 2023 06:37 |
| Last Modified: | 20 Aug 2025 05:11 |
| URI: | http://index.go2articles.com/id/eprint/765 |
